# SDR UIEA2023040300307

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 103,933 hours, 22,049 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 6259346
- Part serial: 1330330
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN COMPT TEMP CONTROL SYS INOP.( R/R CABIN COMPT TEMP CONTROLLER M195 & ZONE TEMP CONTR. 1 SYS. OPS TEST GOOD PER AMM 21-61-03. MDDR 182947 CLEARED UP )
